# SDR TSAA9821267

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Circuit Breaker
- Condition: Tripped
- Location: Pressure Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DOES NOT PRESSURIZE AFTER TAKEOFF.  FOUND PRESSURE CONTROL CIRCUIT BREAKERS TRIPPED.  RESET CIRCUIT BREAKERS. PERFORMED BITE CHECK.   NO OTHER DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
